# SDR AALA202211169137

- Difficulty date: November 8, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CORROSION ON LEFT WING AILERON #1 HINGE PIN AT WS 12277 AND RIB 23 ON  THE REAR SPAR AREA. MAINTENANCE REPLACED HINGE PIN PER AMM 27-14-41.
